# SDR YENA20130420078

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 16,480 hours, 9,832 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1152 FLL-RIC, CREW DECLARED AN EMERGENCY DUE TO SLAT FAIL MSG DISPLAYED IN FLIGHT DESCENDING TO 11000 FEET.  RESET A/C POWER AMM PERFORMED OPS CHECK ON F/S SYSTEM ALSO CLEARED SLATS INHIBITS IAW FIM 27-81-00-810-803.  MSG CLEAR, NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
